# SDR AALA2000821

- Difficulty date: May 15, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N874AA
- Make and model: Boeing 727223
- Aircraft serial: 21386
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 3 INCH SECTION OF STRINGER 29R HAS CORROSION AT STATION 1055.  REMOVED CORRODED SECTION OF STR 29R AND SPLICE IN NEW SECTION PER AARD 53-30-07-2.  (M)
